# SDR DALA2020031701890

- Difficulty date: March 16, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 77,142 hours, 57,558 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 09552590001
- Part serial: 49956
- Condition: Punctured
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING REP INSPN ON LT GEAR TAB MON 1450634, FOUND PUNCTURE DMG ON UPPER SIDE OF TAB. REPLACED LT ELEVATOR GEARED TAB IAW W/C 2730-4130-LH. TAB, ELEVATOR, OFF 09-5525-9-0001 S/N 49956. (LP6953373)
